# SDR C2XA09IA176

- Difficulty date: July 4, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 10,331 hours, 5,613 cycles
- Engine: Allsn AE3007A
- Engine time: 16,550 hours, 8,775 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 15,066 hours, 8,026 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT FL360, THE NR 2 ENGINE OVERTEMP TO 905C AND N2 WENT TO 101.1 PERCENT WITH THE FUEL FLOW 1400LBS MORE THAN THE NR 1 ENGINE FOR THE SAME N1. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE NR 2 ENGINE LT AND RT COMPRESSOR AIR DISCHARGE TUBES, AND REPLACED THEIR GASKETS, REMOVED AND REPLACED THE NR 2 ENGINE FPMU, AND CABV (COMPRESSOR ACCELERATION BLEED VALVE), OPS AND LEAK CHECKS WERE ACCOMPLISHED WITH NO DEFECTS BEING NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
